# SDR AALA2020072219011

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Seized
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  THE RIGHT WING TRAILING EDGE OUT BOARD FLAP HAS A SEIZED  BOLT IN THE ATTACMENT FITTING THAT CONNECTS THE OUTBOARD FLAP TO THE INBOARD FLAP TRACK CARRIAGE ASSEMBLY.  REMOVED AND REPLACED BOLT PER AMM 27-54-62-000-001-A STEP 4.C (6),(7),(8),(9),(10).
